# SDR 2005UALA00271

- Difficulty date: March 31, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CAP AT FS 365 RBL 33 CORRODED AT EXISTING REPAIR. DAMAGE TO THE FLOOR BEAM CAUSED BY TYPICAL CORROSION.  REMOVED THE EXISTING REPAIR AND FABRICATED NEW T-CAP SPLICED INTO EXISTING TEE CAP.
